• Welcome to MuscleMecca Bodybuilding Forums

    Do you love bodybuilding and events like the Olympia and the Arnold Classic? Are you interested in Bodybuilding, Fitness or building muscle? If so check out and join our bodybuilding forum! Musclemecca bodybuilding forums is one of the oldest and most popular bodybuilding, fitness forums! Some past members of Musclemecca include Phil Heath, Ronnie Coleman, Gregg Valentine and More! We have over a million bodybuilding videos, pictures and articles! We have many helpful bodybuilding enthusiasts to answer questions and give you advice on building muscle! See You In The Bodybuilding Forums!

  • musclemecca bodybuilding forums does not sell or endorse any bodybuilding products. Do not sell any bodybuilding products through musclemecca bodybuilding forums.
    Musclemecca.com has no affiliation with advertisers; they simply purchase advertising space here. If you have questions go to their site and ask them directly.
    Advertisers are responsible for the content in their forums.
m4b.is

headaches?

Bone Yard

New member
Member
Joined
Oct 22, 2007
Messages
259
Points
0
hey has anybody experienced headaches after using thermogenics? if so, how did you overcome it and how long did it take for the headaches to stop.
ive been using this dymatize dyma burn extreme for about 2 weeks, and when i dont take it for a day. headaches come...

if you could help me with this topic, id appreciate it.

cheers
 

Achilles

Mecca V.I.P.
VIP
Joined
Sep 15, 2006
Messages
780
Points
0
Maybe because your blood pressure went up. Go see the dokter and do a check up.
 

mexiFRO

Mecca V.I.P.
VIP
Joined
Sep 29, 2007
Messages
577
Points
0
I never got them with thermos but I did get them when I took creatine and the headaches came when I didn't drink enough water.
 

philosopher

Mecca V.I.P.
VIP
Joined
Jul 12, 2006
Messages
3,058
Points
0
Both achilles and Mexifro made some good points. Increase your water intake and if it stays see a docter for a blood pressure test. Better safe than sorry
 

Tech

Ron Paul FTW
VIP
Joined
Jul 12, 2006
Messages
10,813
Points
38
hey has anybody experienced headaches after using thermogenics? if so, how did you overcome it and how long did it take for the headaches to stop.
ive been using this dymatize dyma burn extreme for about 2 weeks, and when i dont take it for a day. headaches come...

if you could help me with this topic, id appreciate it.

cheers
caffeine withdrawal.

http://en.wikipedia.org/wiki/Caffeine#Tolerance_and_withdrawal

Because adenosine, in part, serves to regulate blood pressure by causing vasodilation, the increased effects of adenosine due to caffeine withdrawal cause the blood vessels of the head to dilate, leading to an excess of blood in the head and causing a headache and nausea.
 

Bone Yard

New member
Member
Joined
Oct 22, 2007
Messages
259
Points
0
hey tech, my heart beat is irregular aswell..do you think it will go back to normal?

im really worried... >_<
 

mexiFRO

Mecca V.I.P.
VIP
Joined
Sep 29, 2007
Messages
577
Points
0
Tech probably hit it right on the head. During Lent, I gave up energy drinks and got headaches for the first 2 weeks. After that my body got used to not having as much caffeine in my system as before and the headaches went away.
 

Workingatit46

New member
Member
Joined
Apr 1, 2008
Messages
326
Points
0
There is a good fatburner out there that does not cause that problem it is DCP by RPN works very well and is a non-stim.:xyxthumbs:
 
Top